# SDR DHL9870638C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FWD CARGO DOOR EXT SKIN HAS BULGE AT LWR FWD AREA.  CUT OUT DAMAGED AREA, HFEC, INSTALLED EXTERNAL DOUBLER PER SRM 52-00-3, 7 X 6.  N/R 3558.
